# SDR SWIA202157119

- Difficulty date: February 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice Angle
- Part number: 6003105719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT F.S. 280.00.   (C-CHECK RO 4/1/2021)    ON INVESTIGATION FOUND NO DAMAGE TO THE STRINGER 3L. FOUND SPLICE ANGLES INBOARD AND OUTBOARD TO BE CRACKED. REMOVED AND REPLACED SPLICE ANGLES IAW CRJ 200 SRM 51-42-21 AND 51-42-06. NO CHANGE TO WEIGHT, SKYCARD 51-900-1003-SKY AND M-337 ATTACHED.
